# SDR REXA2014101300895

- Difficulty date: October 7, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 332 hours, 241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO THE FUSELAGE SKIN & A FASTENER COMMON TO THE FRAME AT FS 364 BETWEEN STRINGER 22L & 23L MEASURING 0.093 INCHES X 0.062 INCHES X 0.055 INCHES DEEP.  REPAIRED IAW EA.
